# SDR SWAA2024031254691

- Difficulty date: February 22, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH SIDEPLATE HAS CORROSION ON AND AROUND FASTENER HOLES STA-747-767 RBL21<[01] REMOVED SURFACE CORROSION IN AFT CARGO COMPARTMENT RH SIDEPLATE STA-747-767 RBL21 PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED 0.006 AND REMAINING THICKNESS 0.034 PER SRM 53-00-53-1A-2. R/H SIDEPLATE TO BE REPLACED ON NON-ROUTINE TTG8Q00RQ53Y.;[02] LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO SIDEPLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW SIDEPLATE IAW SRM 51-20-01 INSTALLED BONDING NUTPLATE ON TO NEW SIDEPLATE PER SRM SRM 51-40-10.;[03] INSTALLED NEW SIDE PLATED FROM RBL 21 STA 727+10 TO 767 PER SRM SRM 51-40-02;[04] CW;[05] INSPECTED WORK ABOVE
